# SDR UALA2008111306181

- Difficulty date: October 19, 2008
- Submitted: December 12, 2008
- Operation: Air carrier
- Aircraft: N555UA
- Make and model: Boeing 757222
- Aircraft serial: 26647
- Aircraft time: 57,490 hours, 18,529 cycles
- Engine: Pwa PW2037
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Improper Part
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: O

## Discrepancy

OVERHEAD READING LIGHT OVER ROW 26ABC OVERHEATED CAUSING BURNING SMELL IN CABIN.  DEADHEADING FLT CREW REMOVED BULB AND SMELL DISSIPATED.  REMOVED BULB IS IN COCKPIT.  FLT ATTENDANT REPORTED AFT CABIN FWD LAV DOME LIGHT, THAT CAUSED OVERHEAD SMELL AT 26ABC.  THE 26ABC READING LIGHTS NEVER REMOVED.  REPLACED LAV DOME LIGHT 1591 REF IPC33-26-52-010, TESTED GOOD.  INFO ONLY, FOUND WRONG BULB WAS INSTALLED, AND FLT CREWS REMOVED A BAD ELECTRICAL SMELL HEADSET AT 26ABC SEAT.
